| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Inaccurate Delivery (2339); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: this event was initially included in vmsr filing 2648035-2021-00008.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 8 out of 20 reports that are being submitted as initial individual mdrs.Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported when inserting the intraocular lens (iol) into the patient¿s ocular dexter (right eye) the lens was scratched.Through follow-up, additional information was received confirming there was no unplanned incision enlargement, no serious patient injury, no unplanned suture(s), and no unplanned vitrectomy.The procedure was completed successfully using a backup lens with the same model and diopter size.The patient outcome was reported as good.No further information was provided.